# SDR 98ZZZX2191

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38BG
- Make and model: Lkheed 132925
- Aircraft serial: 5208
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 2391110
- Condition: Leaking
- Location: Speed Brake
- Part time: 6,556 hours
- Component: Decoto
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, SPEED BRAKE WAS SELECTED DOWN AND LOSS OF HYDRAULIC PRESSURE WAS NOTED.  CREW EXECUTED NO HYDRAULIC PRESSURE CHECK LIST FOR SYSTEM NR 1 AS OUTLINED IN THE FLIGHT MANUAL.  AFTER LANDING, SPEED BRAKE WAS OPENED AND FLUID WAS FOUND LEAKING FROM THE RT SPEED BRAKE ACTUATOR.  MAINTENANCE CREW NOTED THE BUSHING SLEEVE HAD MOVED OUTSIDE OF THE END CAP AROUND THE PISTON.  ACTUATOR WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT.
